MAUDE Adverse Event Report: Zhejiang Kindly Medical Devices Co., Ltd. McKesson Global Sourcing Ltd; Needles

Zhejiang Kindly Medical Devices Co., Ltd. McKesson Global Sourcing Ltd; Needles
Model Number 25G*1 1/2''(0.5mm*38mm)
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Production process review: we reviewed the production records of the affected batch and confirmed no abnormalities occurred during production.An investigation was conducted from the perspectives of man, machine, material, method and environment: 1) man: all production operators were properly trained and certified prior to taking up their posts.No operating errors were found, so this factor can be ruled out.2) machine: the products are assembled on automatic assembly machines.Daily equipment inspection is implemented.The machines are fitted with air-blowing devices to conduct patency check on each hypodermic needle and automatically reject defective products.Inspectors verify the detection function before each shift, and production will only start after normal function is confirmed.This factor can be ruled out.3) material: no changes were made to raw materials, so this factor can be ruled out.4) method: the production process remained unchanged.During and after siliconization, continuous air-blowing is applied to the needle tubing to prevent clogging caused by silicone oil.This factor can be ruled out.5) environment: the products are assembled and manufactured in a clean workshop.This factor can be ruled out.2.Retained sample testing: ten retained hypodermic needles (batch no.: ckde07-01, specification: 25g*1 1/2" (0.5mm*38mm)) were sampled for testing, with results as follows: visual inspection: the needle tube is straight and sharp.All components are intact with no foreign matter present.Five samples were tested for lumen patency in accordance with iso 7864:2016, and all test results met the requirements.Another five samples were subjected to simulated clinical aspiration and injection tests.All samples were unobstructed with no clogging observed.3.Root cause analysis: based on the above investigation and limited information provided by the customer, we put forward the following preliminary analysis on potential causes: clinicians may directly puncture medicine vials with the hypodermic needle for drug extraction.Rubber stopper debris may enter the needle lumen during puncture and cause clogging.The issue may be related to the use of high-concentration steroids, suspensions or oleaginous preparations.Such drugs feature high viscosity.If suspensions are not fully mixed, undissolved particles are likely to block the needle and stop the liquid flow.Since the defective clogged needle was not returned to us, we cannot identify the exact cause of clogging.The above analysis is only our preliminary judgment.
 
Event or Problem Description
Customer had multiple needles that were clogging with this lot.

Brand Name
McKesson Global Sourcing Ltd
Common Device Name
Needles
Manufacturer (Section D)
Zhejiang Kindly Medical Devices Co., Ltd.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
Zhejiang Kindly Medical Devices Co., Ltd.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
linjuan yao
no 658., gao chao rd.
jiading shanghai, shanghai 20180-3
CH   201803
MDR Report Key25497860
Report Number3003560965-2026-00016
Device Sequence Number16086745
Product Code FMI
UDI-Device Identifier10612479206769
UDI-Public10612479206769
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25G*1 1/2''(0.5mm*38mm)
Device Lot NumberCKDE07-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date06/14/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown